# SDR CALA2023111503373

- Difficulty date: October 25, 2023
- Submitted: November 15, 2023
- Operation: Air carrier
- Aircraft: N16713
- Make and model: Boeing 737724
- Aircraft serial: 28784
- Aircraft time: 74,420 hours, 26,335 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 147A8540U7
- Condition: Corroded
- Location: L2, Sta 947-987
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(B737-06-3-0049) SEVERAL AREAS OF CORROSION ON L2 CREASE BEAM ST A 947-987 REMOVED AND INSTALLED NEW CREASE BEAM ON L2 STA 947-987 IAW B737 -700 SRM 51-40-02-0G-0 PAR 4.B FIG 4 AND SRM 51-40-02-0G-0 FAR 7 ,D,FIG 17.
